| Catalog Number |
68-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿looks uneven¿ and ¿deflation¿.This record is for the left side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation, visibility/palpability.
Additional Manufacturer Narrative
Clarification of d6a partial date of (b)(6) 2008 was provided.Additional and/or corrected data: d9, h3, h6.Device evaluation:
per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
¿ deflation: observed an opening through microscopic inspection assessed as surgical damage, observed delamination of diaphragm valve through microscopic inspection assessed as adhesive failure and observed an opening through microscopic inspection assessed as cracked valve seat diaphragm valve.No further actions are required as it is not related to the manufacturing process.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.